Presentations of generalisations of Thompson's group V. / Martinez-Perez, Conchita; Matucci, Francesco ; Nucinkis, Brita.

In: Pacific Journal of Mathematics, Vol. 296, No. 2, 16.07.2018, p. 371-403.

Research output: Contribution to journalArticle

Published

Documents

Original languageEnglish
Pages (from-to)371-403
Number of pages33
JournalPacific Journal of Mathematics
Volume296
Issue number2
DOIs
Publication statusPublished - 16 Jul 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 29297926